# SDR TWAA9726001

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93107
- Make and model: Boeing 747131
- Aircraft serial: 19673
- System (JASC): 2330 · Entertainment System
- Part: Elect Seat Unit
- Part number: 1103460121
- Condition: Shorted
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

STL - DURING CRUISE, SEAT ELECTRONIC UNIT UNDER SEAT 12-5 SHORTED INTERNALLY AND EMITTED SMOKE.  A HALON EXTINGUISHER WAS USED PRECAUTIONARY.  REMOVED AND REPLACED SEAT ELECTRONIC UNIT, MFG P/N 1103460-121, AND THE EXTINGUISHER.  OPERATIONAL CHECK NORMAL.  (M)
